MAUDE Adverse Event Report: GYRUS ACMI, INC. TFL LASER FOOTSWITCH- WIRELESS; POWERED LASER SURGICAL INSTRUMENT

GYRUS ACMI, INC. TFL LASER FOOTSWITCH- WIRELESS; POWERED LASER SURGICAL INSTRUMENT
Model Number TFL-AFSWL
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, the wireless laser footswitch was not working, was unable to be paired and presented the error 152.The event occurred during the middle of a diagnostic cysto with ureteral stone removal, that was completed with a corded foot pedal and a delay of 5 minutes with extended anesthesia.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The device was not returned.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Corrected fields: d4, g2(company representative was inadvertently selected on the initial medwatch).Additional information added to field h4,h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 1 years since the subject device was manufactured.The device was not returned to olympus for inspection; therefore the reportable malfunction could not be confirmed.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.The following is included in the instructions for use (ifu): soltive¿ laser system, revision ah contains the instructions to pair the wireless footswitch.Also, it states the following: "if wireless footswitch connection issues are encountered, try moving the wireless footswitch closer to the system console.If the relocation of the wireless footswitch fails to resolve the connection issue, try moving the system console and wireless footswitch away from any wlan access points.Olympus will continue to monitor field performance for this device.

Brand Name
TFL LASER FOOTSWITCH- WIRELESS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18816595
Report Number3011050570-2024-00089
Device Sequence Number8531212
Product Code GEX
UDI-Device Identifier00821925044272
UDI-Public00821925044272
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K183647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFL-AFSWL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by Manufacturer09/13/2024
Initial Report FDA Received Date03/01/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TFL-PLS SUPERPULSED LASER SYSTEM SN# (B)(6)
Patient SexUnknown